<  Back to the Polytechnique Montréal portal

Partial duration series modeling under the assumption of a Poissonian flood count

Fahim Ashkar and Jean Rousselle

Article (1987)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55369/
Journal Title: Journal of Hydrology (vol. 90, no. 1-2)
Publisher: Elsevier BV
DOI: 10.1016/0022-1694(87)90176-4
Official URL: https://doi.org/10.1016/0022-1694%2887%2990176-4
Date Deposited: 02 Oct 2023 16:32
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Ashkar, F., & Rousselle, J. (1987). Partial duration series modeling under the assumption of a Poissonian flood count. Journal of Hydrology, 90(1-2), 135-144. https://doi.org/10.1016/0022-1694%2887%2990176-4

Statistics

Dimensions

Repository Staff Only

View Item View Item